Feeling Bad

2 Replies Updated



Conversation Starter

John Says:


I'm on 10mg of Ramipril,10mg of rosuvastatin,100 mg aspirin and 20mg nexium and feel terrible most days.I had 2 stents 12 months ago and have never had a heart attack.My symtoms are nausea, pains in my arms and neck.Feel more tired, but have no problems with light exercise.Could it be the drug causing this?



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Have you consulted your doctor?

Yes, it could be caused from either the Ramipril or the Rosuvastatin and if I had to take a guess, it would be that it's the Rosuvastatin. These statin medications are well known to cause these types of side effects in many people that use them, especially the pain you are experiencing.

There are many people that have had to stop taking them due to this problem, or they've had to switch to a different medication.

You can learn more here:

https:/­/­www.medschat.com/­wiki/­Rosuvastatin/­


https:/­/­www.medschat.com/­wiki/­Ramipril/­

https:/­/­www.medschat.com/­wiki/­Aspirin/­

https:/­/­www.medschat.com/­wiki/­Nexium/­



REPLYSHAREREPORT
Was this helpful?     0     0  
2
John Says:

Hi Verwon,

Thanks for the informative reply and links.

Cheers
john

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Bad Feeling Taking Amoxillin 875
I been taking amoxillin 875 MG for 7 days couldn't take no more having heart papitation, it brung on the anxiety , a... 1 reply
feeling bad from celexa
Ive taken celexa for approximately two years between the weight gain and no libido I decided to wean myself off of it fr... 1 reply
feeling really bad on flagyl
My dentist prescribes flagyl. I need a root canal and the tooth was infected. Also I am taking a prevpac my dr. prescrib... 55 replies
Humira for HS feeling bad is there an end
I have been on Humira for 2 months now for HS. The shot almost instantly makes my muscles ache, my bones ache, no appeti... 3 replies
Feeling 'sick' from Suboxone
I have been on Subox for about 4 months now...I started at a very low dose. Only 6 MG a day for the first 2 days (and th... 58 replies
Feelings Of Using
Hello everyone! I've been on suboxone 4 almost 8 years now. Due 2 Oxy addiction and pain. Had many of surgeries and ... 27 replies
Feeling high?!?
How long did it take your body to adjust to the Lyrica? Meaning, how long does it take for the "stoned out of my min... 4 replies
Feeling "foggy" while taking Contrave
Has anyone had the side effects of feeling foggy? Did that subside? I was taking lexapro but quit when started contrave ... 3 replies
Feeling weird x 10 days!
Went to the ER twice in one night 10 days ago for an all of a sudden feeling of flushing from head to toe and just gener... 3 replies
Feeling sick after Jadelle removal
I have been feeling weak and having palpitation since I removed jadelle on august 17, 2017. I used it for 9months before... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 15 August 2011.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA